JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NECESSARY CONDITIONS FOR OPTIMAL CONTROL PROBLEM UNDER STATE CONSTRAINTS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NECESSARY CONDITIONS FOR OPTIMAL CONTROL PROBLEM UNDER STATE CONSTRAINTS
KIM KYUNG-EUNG;
  PDF(new window)
 Abstract
Necessary conditions for a deterministic optimal control problem which involves states constraints are derived in the form of a maximum principle. The conditions are similar to those of F.H. Clarke, R.B. Vinter and G. Pappas who assume that the problem's data are Lipschitz. On the other hand, our data are not continuously differentiable but only differentiable. Fermat's rule and Rockafellar's duality theory of convex analysis are the basic techniques in this paper.
 Keywords
necessary conditions;state constraints;Fermat's rule;contingent cone;closed convex process;
 Language
English
 Cited by
 References
1.
J.-P. Aubin and A. Cellina, Differential Inclusion, Aundlehren der Math. Wiss., Springer-Verlag, 1984

2.
J.-P. Aubin and H. Frankowska, Set-Valued Analysis, Birkhauser, Boston, Basel, Berlin, 1990

3.
J.-P. Aubin, H. Frankowska and C. Olech, Controllability of convex process, SIAM J. Control Optim. 24 (1986), 1192-1211 crossref(new window)

4.
L. Cesari, Optimization Theory and Application, Springer-Verlag, New-York, Hei- delberg, Berlin, 1983

5.
F. H. Clarke, Optimization and Nonsmooth Analysis, Wiley-Interscience, 1983

6.
N. Dunford and J. T. Schwartz, Linear Operator I, Wiley, N.Y., 1957

7.
H. Frankowska, Contingent cones to reachable sets of control systems, SIAM J. Control Optim. 27 (1989), 170-198 crossref(new window)

8.
P. D. Loewen and R. T. Rockafellar, The adjoint arc in nonsmooth optimization, Trans. Amer. Math. Soc. 325 (1991), 39-72 crossref(new window)

9.
E. J. Mcshane, Integration, Princeton University Press, 1944

10.
R. T. Rockafellar, Integrals which are convex functionals, II, Pacific J. Math. 39 (1971), no. 2, 439-469 crossref(new window)

11.
R. B. Vinter and G. Pappas, A Maximum Principle for Nonsmooth Optimal- Control Problems with State Constraints, J. Math. Anal. Appl. 89 (1982), 212- 232 crossref(new window)